# SDR FDEA201805181256

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 66,660 hours, 22,116 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS117060180
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GEAR DOORS EICAS MESSAGE DURING FINAL.  REMOVED AND REPLACED THE FWD RETRACT HYD LINE ON THE RT MAIN LANDING GEAR DOOR ACTUATOR IAW AMM  20-10-10-4.  PERFORMED AN OPS CHECK OF THE MAIN LANDING GEAR DOOR IAW AMM 32-32-12-4, PARA 3.G.  OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
